Lancaster EPrints

Review of "Approximation Algorithms"

Letchford, A N (2002) Review of "Approximation Algorithms". Journal of the Operational Research Society, 53 (7). pp. 807-808.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of the Operational Research Society
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Management Science
ID Code: 44373
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:14
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 22:24
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44373

Actions (login required)

View Item